caudal injection
avatar
charl1942 posted:
Has anyone reading this, ever had a caudal injection in a joint, and after
the numbing agent wears off a few hours later, you experienced unbearable pains for days? I had another yesterday. Last night the pain was so bad I did not sleep 30 minutes all night and I haven't been able to catnap all day. The last one, hurt for 12 days and I was beginning to feel like it was a mistake to have had it done, but on the 13th day, I had relief. The comfort I had from that lasted a few months. It helped about 60-80%.
I just do not understand why the pain is as intense after for a while before it begins to help. I can only hope that I will have some relief very soon, Any thoughts or help?
Reply
 
avatar
rosielou responded:
Hi Charl,

I'm sorry you're having so much pain, did they give you any meds for it? Ice has helped me with injection pain but I haven't had the caudal type.

The people on the Back Pain Community will have more experience with steroid injection procedures than those of us on this board. There's a link to it on the bottom of this page.

I hope you're been able to get some relief and sleep.

Rose